# SDR UIEA2019083005364

- Difficulty date: August 28, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 75,274 hours, 8,388 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 140U5601733
- Condition: Deformed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D FLOOR SUPPORT METAL PLATE FOUND DEFORMED AT STA 500, RBL 70, AS RED MARKED. THE FLOOR SUPPORT WAS REMOVED AND REPLACED AS PER SRM 51-10-02 AND FASTENERS INSTALLED AS PER SRM 51-40-02. SUPPORT PLATE FABRICATED PER DDG 140U5601.
